Research Repository

Items where Author is "Chinyere, Ihechukwu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Generalized polygons and star graphs of cyclic presentations of groups.' Journal of Combinatorial Theory, Series A, 190. p. 105638. ISSN 0097-3165

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Fractional Fibonacci groups with an odd number of generators.' Topology and its Applications, 312. p. 108083. ISSN 0016-660X

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Hyperbolicity of T(6) Cyclically Presented Groups.' Groups, Geometry, and Dynamics, 16 (1). pp. 341-361. ISSN 1661-7207 (In Press)

Chinyere, Ihechukwu and Bainson, Bernard (2021) 'Perfect Prishchepov Groups.' Journal of Algebra, 588. pp. 515-532. ISSN 0021-8693

Chinyere, Ihechukwu and Williams, Gerald (2021) 'Hyperbolic groups of Fibonacci type and T(5) cyclically presented groups.' Journal of Algebra, 580. pp. 104-126. ISSN 0021-8693

Chinyere, Ihechukwu (2019) 'Structure of words with short 2-length in a free product of groups.' Journal of Algebra, 519. pp. 312-324. ISSN 0021-8693

This list was generated on Mon Aug 15 01:17:31 2022 BST.